# SDR ASAA2016092018086

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,087 hours, 4,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE DIFFICULT TO PLACE BAR INTO BRACKET.  ACFT GROUNDED. REMOVED THE L1 DOOR SLIDE AND COVER IAW AMM TASK 25-66-01-000-801. ADJUSTED PACK.  REINSTALLED L1 DOOR SLIDE PACK AND COVER IAW AMM TASK 25-66-01-400-803.
